MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC271000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 06/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2012, this patient was implanted with gore®excluder®aaa endoprostheses.The patient tolerated the procedure.On (b)(6) 2025, the patient underwent treatment for a right common iliac artery aneurysm and a gore®excluder®iliac branch endoprosthesis (ceb) was implanted in the right common iliac artery (rcia) and extended into the right internal iliac artery (riia) using gore®viabahn®vbx balloon expandable endoprosthesis device.The physician then extended coverage of the ceb with a gore®excluder®aaa contralateral leg device.The patient tolerated the procedure with good technical success and was discharged home on (b)(6) 2025.On (b)(6) 2025, the patient was admitted to the hospital and was determined to have a thrombosed rcia and reia (ceb231210a, plc271000).On (b)(6) 2025, the patient underwent thrombectomy of the reia and right common femoral artery (rcfa) by open femoral artery exposure.A gore®viabahn®vbx balloon expandable endoprosthesis was implanted to reline and extend coverage down to the external and femoral artery.An angiogram showed both the internal and external iliac arteries were open and patent.The patient tolerated the procedure.On (b)(6) 2025, the patient again underwent thrombectomy of the rcia reia with chronic thrombus in the right popliteal artery noted.Post thrombectomy, an additional gore®viabahn®vbx balloon expandable endoprosthesis was implanted at the origin of where the iia sits and extended down to the eia.The patient tolerated the procedure and the outcome was reported to have resolved without additional sequelae on (b)(6) 2025.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22538307
Report Number3013164176-2025-02606
Device Sequence Number17998559
Product Code MIH
UDI-Device Identifier00733132618538
UDI-Public(01)00733132618538(17)270528
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC271000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Other; Hospitalization;
Patient Age61 YR
Patient SexMale
Patient Weight63 KG